# SDR HALA2008111900860

- Difficulty date: November 19, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 23,266 hours, 4,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1777
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - HOLE PUNCHED IN BELLY OF FUSELAGE AT STA 1777 BETWEEN STRINGERS S-36L AND S-36R.  HOLE MEASURES 4" LONG BY 3" WIDE.  OK TO CONTINUE PER HALM105 FILE NR 589034.
